Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


serious problem sleeping
Apr 29, 2008

I have been knowingly living with HIV/AIDS for 23yrs and now I am having problems sleeping.I am on meds and wonder if being on treatment so long is beginning to take an effect.I do have doctor appointment soon and will address this problem.In the mean time are there any suggestions that I can do to help me sleep until my appointment. This problem has been going on for well over a couple months.

Response from Dr. Frascino

Hi,

Discussing this with your HIV specialist is the best first step. There are many causes of sleep disturbance, ranging from medication side effects (Sustiva) to psychological problems (depression, anxiety). Unfortunately I cannot evaluate these types of problems over the Internet. Treatment should be directed at the underlying cause of any symptoms. If the cause can't be determined or treated effectively, then a mild non-addictive sleeping aid may be prescribed. In the interim, if you want a surefire way to fall into a deep-trance sleep, try listening to John McCain or Dubya talk on just about any topic. But beware, it's often so boring it could induce coma.

Dr. Bob


Previous
thinning hair
Next
Who Do I Tell?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement